# SDR UPS96220962

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NLG W/W RT UPPER CHORD OUT OF LIMITS AFTER CORROSION REMOVAL.  FLAP PEENED AREA AFTER CORROSION REMOVAL, FABRICATED AND INSTALLED REPAIR ANGLE PER DHC SK-951-598 REV B AND OHM 20-10-03 AND APPLIED TOP COAT PER SRM 51-10-2.
